I had a bout of diarrhea for around two hours after drinking too much coffee. This was around 12-2pm. The diarrhea did not persist and my stomach was feeling better. At around 9:30 I took my birth control pill as usual. It was the second to last active pill. Does having an upset stomach affect the way the birth control pill is absorbed, even if I did not vomit or have diarrhea after taking it? I got my period when I was supposed to but it was slightly lighter than usual, is this normal?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2015 • 1 answer
Posted 30 Jul 2015 • 4 answers
Posted 24 Jun 2016 • 0 answers
Birth Control Pills - Started talking birth control pill four days ago and today I feel really ill!?
Posted 20 Nov 2016 • 1 answer
Posted 4 Apr 2018 • 1 answer